# SDR DALA2025101307453

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 96,129 hours, 44,509 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

ON THE GOURND, AFTER 5 MIN OF APU RUNNING, DIRTY SOCK ODOR/SMELL PRESENT AFTER SELECTING APU BLEED ON. SMELL SEEMS TO DISSAPATE AFTER SELECTING BLEED OFF.  PERFORMED SMOKE AND FUME T/S IAW A320 AMDS WORKCARD # 0550-2002. FOUND SOURCE TO BE APU INLET DUCT CONTAMINATION. PERFORMED APU DUCT DECONTAMINATION IAW AMM 36-10. NO ODOR PRESENT. OK FOR SVC. (LP: 7404140)
